# SDR AALA201611299005

- Difficulty date: November 25, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 7,763 hours, 3,096 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESSURE ON CIDS PANEL (2R). CHECKED & SERVICE DOOR PRESSURE PER M/M 52-22-00-614-002A. THE AIRCRAFT WAS NOT GROUNDED.
